| Catalog Number |
UNK CONTROL UNIT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allergan aesthetics received a report of a patient treated with coolsculpting to lower abdomen on (b)(6) 2016 was treated with legacy coolmax applicator who developed paradoxical hyperplasia in abdomen diagnosed on unknown date and month in 2016.
Additional Manufacturer Narrative
This is a historical record and reflects reports that were received by the company prior to april 2021.This mdr is associated with a parallel plate applicator, these applicators were discontinued and recalled in 2022.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph/pah) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Pah is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.
Additional Manufacturer Narrative
Clarification to h.4: disregard previous device manufactured date.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Corrected data d1 - brand name.